Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 125, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 27, 2025, 5:45 PM CDT for 4 counties in Minnesota. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2025, 5:45 PM CDT (22:45 UTC)
- Expired
- Jul 27, 2025, 6:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Kandiyohi County, MN, Meeker County, MN, Renville County, MN, Stearns County, MN
The radar
The Minneapolis radar (KMPX), 99 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 4:47 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1189 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
964
WUUS53 KMPX 272245
SVRMPX
MNC067-093-129-145-272330-
/O.NEW.KMPX.SV.W.0125.250727T2245Z-250727T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
545 PM CDT Sun Jul 27 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Kandiyohi County in central Minnesota...
Meeker County in central Minnesota...
Northeastern Renville County in central Minnesota...
South Central Stearns County in central Minnesota...
* Until 630 PM CDT.
* At 545 PM CDT, a severe thunderstorm was located near Willmar,
moving southeast at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement reported. Grain bins were damaged near
Sunburg at 535 PM CDT.
IMPACT...Hail damage to vehicles is expected. Expect
considerable tree damage. Wind damage is also likely
to mobile homes, roofs, and outbuildings.
* Locations impacted include...
Willmar, Litchfield, Paynesville, New London, Spicer, Atwater,
Watkins, Grove City, Cosmos, Green Lake, Forest City, Manannah,
Kandiyohi, Darwin, Lake Lillian, Thorpe, Svea, Strout, Lake
Koronis Regional Park and Hawick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm has produced widespread
damaging winds and is capable of producing large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 4506 9522 4541 9483 4529 9426 4524 9426
4480 9470
TIME...MOT...LOC 2245Z 295DEG 41KT 4518 9506
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
CTG2 follow-up statements
125
WWUS53 KMPX 272309
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
609 PM CDT Sun Jul 27 2025
MNC129-272319-
/O.CAN.KMPX.SV.W.0125.000000T0000Z-250727T2330Z/
Renville MN-
609 PM CDT Sun Jul 27 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN
RENVILLE COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1200 AM CDT
Monday for a portion of central Minnesota.
&&
LAT...LON 4517 9498 4541 9483 4529 9426 4524 9426
4489 9461 4489 9466
TIME...MOT...LOC 2245Z 295DEG 41KT 4518 9506
$$
MNC067-093-145-272330-
/O.CON.KMPX.SV.W.0125.000000T0000Z-250727T2330Z/
Kandiyohi MN-Meeker MN-Stearns MN-
609 PM CDT Sun Jul 27 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN KANDIYOHI, MEEKER AND SOUTH CENTRAL STEARNS
COUNTIES...
At 609 PM CDT, a severe thunderstorm was located 6 miles south of
Grove City, or 17 miles east of Willmar, moving southeast at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement reported. Grain bins were damaged near
Sunburg at 535 PM CDT.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Litchfield, Paynesville, New London, Spicer, Atwater, Watkins,
Grove City, Cosmos, Green Lake, Forest City, Manannah, Kandiyohi,
Darwin, Litchfield Airport, Strout, Lake Koronis Regional Park,
Paynesville Airport, Hawick and Corvuso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm has produced widespread
damaging winds and is capable of producing large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 4517 9498 4541 9483 4529 9426 4524 9426
4489 9461 4489 9466
TIME...MOT...LOC 2245Z 295DEG 41KT 4518 9506
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
CTG235
WWUS53 KMPX 272317
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
617 PM CDT Sun Jul 27 2025
MNC067-272327-
/O.CAN.KMPX.SV.W.0125.000000T0000Z-250727T2330Z/
Kandiyohi MN-
617 PM CDT Sun Jul 27 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN
KANDIYOHI COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1200 AM CDT
Monday for a portion of central Minnesota.
&&
LAT...LON 4533 9476 4540 9476 4529 9426 4524 9426
4489 9461 4489 9466 4498 9476
TIME...MOT...LOC 2309Z 295DEG 41KT 4506 9470
$$
MNC093-145-272330-
/O.CON.KMPX.SV.W.0125.000000T0000Z-250727T2330Z/
Meeker MN-Stearns MN-
617 PM CDT Sun Jul 27 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR MEEKER AND SOUTH CENTRAL STEARNS COUNTIES...
At 617 PM CDT, a severe thunderstorm was located 8 miles south of
Litchfield, or 13 miles northwest of Hutchinson, moving southeast at
50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement reported. Grain bins were damaged near
Sunburg at 535 PM CDT.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Litchfield, Paynesville, Atwater, Watkins, Grove City, Cosmos,
Forest City, Manannah, Darwin, Litchfield Airport, Strout, Lake
Koronis Regional Park, Corvuso and Paynesville Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Anyone outdoors should move to shelter inside a well-built structure
and stay away from windows. This storm has produced widespread
damaging winds and is capable of producing large hail.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
&&
LAT...LON 4533 9476 4540 9476 4529 9426 4524 9426
4489 9461 4489 9466 4498 9476
TIME...MOT...LOC 2309Z 295DEG 41KT 4506 9470
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:40 PM CDT, 3 hours 5 minutes earlier. Its key messages:
- Growing confidence in strong to severe storms across central MN this evening. All severe hazards are possible with the greatest threat being significant wind gusts.
- Hot and humid again for Monday with the worst heat expected in southern MN. Heat indices in this region are forecast to be 100-108 during the afternoon.
- Severe storms and heavy rainfall possible again Monday evening.
- Cooler drier conditions after Tuesday.
Area forecast discussion, Jul 27, 2:40 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
240 PM CDT Sun Jul 27 2025
.KEY MESSAGES...
- Growing confidence in strong to severe storms across central
MN this evening. All severe hazards are possible with the
greatest threat being significant wind gusts.
- Hot and humid again for Monday with the worst heat expected
in southern MN. Heat indices in this region are forecast to be
100-108 during the afternoon.
- Severe storms and heavy rainfall possible again Monday evening.
- Cooler drier conditions after Tuesday.
&&
.DISCUSSION...
Issued at 239 PM CDT Sun Jul 27 2025
Large uncertainty exists in how much farther east the cluster of
thunderstorms in western MN travels before dissipating. The storms
have developed within extreme instability (+3000 J/kg MLCAPE) and 40-
35 knots of shear. A tornado has already been confirmed near
Appleton along with numerous trees down near Milan. But, the
environment does get slightly worse as one heads east with shear
falling under 35 knots and greater CIN. Current thinking is that
this cluster of storms will travel southeast along the Minnesota
River Valley while losing intensity. This will likely throw a wrench
into the expected heat for that region (and north of the cluster
following the mean wind field) as temperatures would cool from both
the shade of the clouds and rain-cooled air.
Farther east across south-central and eastern MN and western WI, the
heat remains on track as heat indices have climbed into the mid 90s
to low 100s. Expecting to climb a few more degrees this afternoon
with additional heating. If you need to be outside, take frequent
breaks, find shade, and stay hydrated. A second round of
thunderstorms seems probable to develop from western to north-
central MN by early this evening. Uncertainty exists in how much
instability can recover over central MN from the anvil shading of
the previous storms. But, provided additional afternoon heating does
occur, the second round of storms should be able to take advantage
of +3000 J/kg of CAPE and 40-50 knots of shear. Initial storms
should be supercellular/clusters with tornadoes, large hail, and
damaging winds all possible. The storms will travel southeast,
likely growing upscale into a bowing line with time, reaching
eastern MN and western WI late this evening. The primary severe
threat would transition to damaging winds while hail and a tornado
may still occur. Winds from these storms could be significant (+75
mph) owing the to the extreme instability and large downdraft CAPE.
The Storm Prediction Center has upgraded most of our MN CWA to an
Enhanced risk as certainty in storms has grown. The bowing line of
storms should exit to our southeast during early Monday morning.
The forecast for Monday also continues to be tricky. The warm front
will sag south such that the highest dewpoints (mid to upper 70s)
should be in southern MN. Combined with area-wide highs in the mid
80s to lower 90s, heat indices are forecast to again climb to 100-
108 in the afternoon, mainly for the Minnesota River Valley and
south. However, a remnant outflow boundary from Sunday night's
convection may also be draped across south-central MN. This brings
some uncertainty of eventual high temperatures for Monday with the
remnant rain-cooled air and if any precipitation can form along
the boundary. Thus, have only issued a Heat Advisory for now
across southern MN for Monday. An upgrade to an Extreme Heat
Warning for at least some of the area may be warranted should
forecast certainty increase. As for precipitation, the consensus
between CAMs is that showers and storms fire along the warm
front over eastern SD and western MN towards Monday evening.
Another explosive convective environment is forecast, with the
12Z HREF showing +3000 J/kg of MUCAPE and 35-50 knots of shear.
Thus, supercells look likely initially with all severe hazards
possible. Tornadoes will be most probable with storms that can
latch on to the warm front or possibly interact with the
aforementioned remnant outflow boundary. CAMs show storms
growing upscale into clusters and then eventually a bowing line
segment as they travel east-southeast along the front. This
would again transition the primary threat to damaging winds,
which for now looks favored most over southern MN. Additionally,
there could be training storms as the southwesterly 850 hPa LLJ
overrunning the warm front provides continual lift. We will
need to also monitor a threat for flooding as southern MN has
recently received quite a bit of rain and the HREF LPMM shows a
swath of 1.5- 2" with localized areas of 3-4" possible through
Monday night.
A cold front will pass through the Upper Midwest by Tuesday morning,
bring much more comfortable weather for the remainder of the week.
Highs will generally be in the mid to upper 70s. Precipitation
chances also look low for the rest of the week after Tuesday as
surface high pressure settles over the Upper Midwest.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1231 PM CDT Sun Jul 27 2025
Complicated forecast period in terms of timing of TSRA... Models
have handled the ongoing convection across South Dakota and
western Minnesota poorly today. The ongoing storm (1730z) will
impact the forecast for the rest of this afternoon and evening,
but just how much remains to be seen. In any case, have added in
TEMPO/PROB30s for all terminals sometime between 21z and 08z.
Fog development is likely with light and variable winds and
ample moisture tomorrow morning.
KMSP...As mentioned above, an unusually high amount of
uncertainty exists for only being a few hours out from expected
onset of convection. In any case, believe that the best chance
for storms will be sometime after 03-04z. Have a PROB30 to cover
anything that materializes before then and have introduced
prevailing -TSRA from 04z to 08z with a PROB30 for LIFR
conditions. VFR conditions with light winds expected from Monday
morning through the end of the period.
/OUTLOOK FOR KMSP/
TUE...VFR. Chc MVFR A.M. -TSRA. Wind NE 5-10G15 kts.
WED...VFR. Wind E 5-10 kts.
THU...VFR. Wind SE 5-10kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 9 PM CDT this evening for Benton-Douglas-
Freeborn-Goodhue-Kanabec-Mille Lacs-Morrison-Stearns-
Steele-Todd.
Extreme Heat Warning until 9 PM CDT this evening for Anoka-
Blue Earth-Brown-Carver-Chippewa-Chisago-Dakota-Faribault-
Hennepin-Isanti-Kandiyohi-Lac Qui Parle-Le Sueur-Martin-
McLeod-Meeker-Nicollet-Pope-Ramsey-Redwood-Renville-Rice-
Scott-Sherburne-Sibley-Stevens-Swift-Waseca-Washington-
Watonwan-Wright-Yellow Medicine.
WI...Heat Advisory until 9 PM CDT this evening for Barron-Chippewa-
Dunn-Eau Claire-Pepin-Pierce-Polk-Rusk-St. Croix.
&&
DISCUSSION...CTG
AVIATION...DyeHazardous weather outlook, Jul 27, 3:11 PM CDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 311 PM CDT Sun Jul 27 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 282015- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 311 PM CDT Sun Jul 27 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Thunderstorms are expected to develop across central Minnesota early this evening then dive southeast. There is an Enhanced Risk (level 3 of 5) of severe weather. Damaging winds, large hail, and a couple tornadoes are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hot and very humid conditions will linger Monday, especially across southern Minnesota where a Heat Advisory is in effect. Additional thunderstorms are expected Monday night. There is a Slight Risk of severe thunderstorms (level 2 of 5) and of excessive rainfall (level 2 of 4). Damaging winds, large hail, and very heavy rainfall are possible. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed. Borghoff
In the hours before
Local storm report, Jul 27, 5:21 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
521 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM Tstm Wnd Dmg Starbuck 45.61N 95.53W
07/27/2025 Pope MN Law Enforcement
Multiple large branches down.
&&
NDCLocal storm report, Jul 27, 5:32 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
532 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Tstm Wnd Gst 2 N Holloway 45.28N 95.91W
07/27/2025 M58 MPH Swift MN Mesonet
Mesonet station MN134 U.s.12 - Holloway - Mp
27.0.
&&
NDCLocal storm report, Jul 27, 5:37 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
537 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Tstm Wnd Gst 6 NE De Graff 45.33N 95.38W
07/27/2025 M63 MPH Swift MN Mesonet
Mesonet station MN136 T.h.9 - Murdock - Mp
24.5.
&&
NDCSpecial weather statement, Jul 27, 5:41 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
541 PM CDT Sun Jul 27 2025
MNZ047-048-055-272330-
Pope MN-Swift MN-Stevens MN-
541 PM CDT Sun Jul 27 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN STEVENS...SOUTHERN
POPE AND SWIFT COUNTIES UNTIL 630 PM CDT...
At 541 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Hancock, or 12 miles south of Morris, moving east
at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Benson, Hancock, Murdock, Lake Hassel, Lake Oliver, Gilchrist,
Clontarf, De Graff, Danvers, Sedan, Benson Airport, Lake Emily,
Glacial Lakes State Park and Swift Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Torrential rainfall is also occurring with this storm and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4534 9611 4555 9597 4561 9519 4515 9537
4515 9542
TIME...MOT...LOC 2241Z 271DEG 33KT 4542 9585
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH
CTGLocal storm report, Jul 27, 5:42 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
542 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Tstm Wnd Dmg Sunburg 45.35N 95.24W
07/27/2025 Kandiyohi MN Fire Dept/Rescue
Grain bins buckled near Sunburg.
&&
NDCLocal storm report, Jul 27, 5:45 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
545 PM CDT Sun Jul 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM Tstm Wnd Gst 6 NE De Graff 45.33N 95.38W
07/27/2025 M71 MPH Swift MN Mesonet
Mesonet station MN136 T.h.9 - Murdock - Mp
24.5.
&&
NDCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 11:50 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 55 min |
| Jul 27, 12:16 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle, Swift | 44 min |
| Jul 27, 12:36 PM CDT | Tornado Warning | MPX | Chippewa, Lac qui Parle | 39 min |
| Jul 27, 12:48 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 47 min |
| Jul 27, 1:13 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Renville | 47 min |
| Jul 27, 2:08 PM CDT | Special Weather Statement | MPX | Renville | 52 min |
| Jul 27, 2:58 PM CDT | Heat Advisory | MPX | Anoka, Blue Earth, Brown, Carver, Dakota, Faribault and 16 more | 24 hr |
| Jul 27, 4:19 PM CDT | Special Weather Statement | MPX | Stevens | 41 min |
| Jul 27, 4:24 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 36 min |
| Jul 27, 4:51 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens, Swift | 54 min |
| Jul 27, 4:55 PM CDT | Flash Flood Warning | MPX | Pope, Stevens | 65 min |
| Jul 27, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Pope, Stearns, Swift | 45 min |
| Jul 27, 5:41 PM CDT | Special Weather Statement | MPX | Pope, Swift | 49 min |
| Jul 27, 5:58 PM CDT | Flash Flood Warning | MPX | Stevens | 4 hr |
| Jul 27, 5:58 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker | 32 min |
| Jul 27, 6:07 PM CDT | Tornado Warning | MPX | Meeker, Stearns | 38 min |
| Jul 27, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 49 min |
| Jul 27, 6:23 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Meeker, Wright | 37 min |
| Jul 27, 6:46 PM CDT | Tornado Warning | MPX | Hennepin, Sherburne, Wright | 29 min |
| Jul 27, 6:48 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 39 min |
| Jul 27, 6:59 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Wright | 31 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.